# SDR RU3A20131126014

- Difficulty date: November 24, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N86
- Make and model: Cndair CL6002B16
- Aircraft serial: 5167
- Aircraft time: 9,614 hours, 4,017 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF COULDN’T RAISE GEAR, THEN WOW INPUT LIGHT CAME ON.  LIGHT WENT OUT AFTER 2 MIN.  GEAR HANDLE REMAINED LOCKED DUE TO MOMENTARY WOW INPUT FAILURE, TROUBLESHOOTING CONTINUING.
